Paralinguistic character structure in popular syndicated television
2N Tv
Bibliographic Data
| ID | 10738699 |
|---|---|
| Authors | Alan D Manning, Alan Manning (0000-0002-7884-3580, corresponding author) |
| Year | 1992 |
| Volume | 89 |
| Issue | 1-3 |
| Publication date | 1992-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Semiotica (JOURNAL) |
| Journal identifiers | ISSN: 0037-1998 • E-ISSN: 1613-3692 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/semi.1992.89.1-3.47 |
| OpenAlex | W2090586458 |
| Language | EN |
Character (mathematics) · Geometry · Linguistics · Paralanguage · Sociology · Communication · Discourse Analysis in Language Studies · Linguistics, Language Diversity, and Identity · Mathematics · Multilingual Education and Policy · Philosophy
| Highly cited | No |
|---|